Extension of Milne-type inequalities to Katugampola fractional integrals

Autor: Abdelghani Lakhdari, Hüseyin Budak, Muhammad Uzair Awan, Badreddine Meftah
Jazyk: angličtina
Rok vydání: 2024
Předmět:
Zdroj: Boundary Value Problems, Vol 2024, Iss 1, Pp 1-16 (2024)
Druh dokumentu: article
ISSN: 1687-2770
DOI: 10.1186/s13661-024-01909-4
Popis: Abstract This study explores the extension of Milne-type inequalities to the realm of Katugampola fractional integrals, aiming to broaden the analytical tools available in fractional calculus. By introducing a novel integral identity, we establish a series of Milne-type inequalities for functions possessing extended s-convex first-order derivatives. Subsequently, we present an illustrative example complete with graphical representations to validate our theoretical findings. The paper concludes with practical applications of these inequalities, demonstrating their potential impact across various fields of mathematical and applied sciences.
Databáze: Directory of Open Access Journals
Nepřihlášeným uživatelům se plný text nezobrazuje